# SDR SWAA2014121935139

- Difficulty date: December 14, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 33,937 hours, 19,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1000014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER EXIT LIGHT LENS LOOSE.  R & R LIGHT & LENS ASSEMBLY IAW AMM.
